| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.The customer was advised to replace the acpa.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The root cause of the reported problem was unable to be determined.
Event or Problem Description
The customer contacted stryker to report that their device would not power on.In this state the device may not be able to deliver defibrillation therapy if needed.There was no report of patient use associated to the reported event.